MathSciNet Relay Station
MathSciNet bibliographic data
MR2524001 Expansion
Park, Trevor; Casella, George The Bayesian lasso. J. Amer. Statist. Assoc. 103 (2008), no. 482, 681–686.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement